# SDR CH1A200392001

- Difficulty date: April 11, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, AN ENGINE EXPERIENCED COMPRESSOR STALL AT 1.2 EPR WINDS 300 AT 5. NO OTHER INDICATIONS
